Translator Disclaimer
2017 On three consecutive prime-gaps
Claudia A. Spiro
Rocky Mountain J. Math. 47(5): 1711-1719 (2017). DOI: 10.1216/RMJ-2017-47-5-1711

Abstract

We prove that the sequence of gaps in the sequence of prime numbers contains infinitely many runs of three terms, with the middle term exceeding both the first and third, provided that there is at least one integer $m$ exceeding $3$, and at least one set $A$ of $2^{m-2}$ integers, with infinitely many translations of this set $n+A$ such that they contain at least $m$ primes.

Citation

Download Citation

Claudia A. Spiro. "On three consecutive prime-gaps." Rocky Mountain J. Math. 47 (5) 1711 - 1719, 2017. https://doi.org/10.1216/RMJ-2017-47-5-1711

Information

Published: 2017
First available in Project Euclid: 22 September 2017

zbMATH: 1375.11062
MathSciNet: MR3705769
Digital Object Identifier: 10.1216/RMJ-2017-47-5-1711

Subjects:
Primary: 11N08

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 5 • 2017
Back to Top